PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 70 | 2 | 227-234
Tytuł artykułu

On three problems from the Scottish Book connected with orthogonal systems

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
70
Numer
2
Strony
227-234
Opis fizyczny
Daty
wydano
1996
otrzymano
1994-05-05
poprawiono
1995-07-11
Twórcy
autor
  • Institute of Applied Problems of Mechanics and Mathematics, Ukrainian Academy of Sciences, Naukova 3b, 290053 Lviv, Ukraine
autor
  • Institute of Applied Problems of Mechanics and Mathematics, Ukrainian Academy of Sciences, Naukova 3b, 290053 Lviv, Ukraine
Bibliografia
  • [1] V. I. Gurariĭ, The existence of a non-hereditarily complete family in an arbitrary separable Banach space, Zap. Nauchn. Semin. LOMI 92 (1979), 274-277 (in Russian).
  • [2] S. Kaczmarz, O zupełności układów ortogonalnych [On completeness of orthogonal systems], Archiwum Towarzystwa Naukowego we Lwowie, Dział III 8 (5) (1936), 431-436 (in Polish).
  • [3] K. S. Kazarian, On some properties of uniformly bounded orthonormal systems, Dokl. Rassh. Zased. Semin. Inst. Prikl. Mat. im. I. N. Vekua (Tbilisi) 3 (1988), no2, 41-44 (in Russian).
  • [4] K. S. Kazarian, On a problem of S. Banach from the Scottish Book, Proc. Amer. Math. Soc. 110 (1990), 881-887.
  • [5] R. D. Mauldin (ed.), The Scottish Book, Birkhäuser, Boston, 1981.
  • [6] A. M. Olevskiĭ, On approximation with the preservation of spectrum, Dokl. Akad. Nauk SSSR 311 (1990), 32-36 (in Russian).
  • [7] R. I. Ovsepian and A. Pełczyński, On the existence of a fundamental total and bounded biorthogonal sequence in every separable Banach space, and related constructions of uniformly bounded orthonormal systems in $L^2$, Studia Math. 54 (1975), 149-159.
  • [8] A. N. Plichko, Selection in a Banach space of subspaces with some special properties and some properties of quasicomplements, Funktsional. Anal. i Prilozhen. 15 (1) (1981), 82-83 (in Russian).
  • [9] A. M. Plichko and M. M. Popov, Symmetric function spaces on atomless probability spaces, Dissertationes Math. 306 (1990).
  • [10] W. H. Ruckle, On the classification of biorthogonal sequences, Canad. J. Math. 26 (1974), 721-733.
  • [11] I. Singer, Bases in Banach Spaces, II, Springer, Berlin, 1981.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv70i2p227bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.